MathSciNet Relay Station
MathSciNet bibliographic data
MR2314613 26A33 (47A60)
Tarasov, Vasily E. Fractional derivative as fractional power of derivative. Internat. J. Math. 18 (2007), no. 3, 281–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement